MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. HEDRON IA PLATE/SPACER; HEDRON IA SPACER, 26X34, 13MM, 15°

GLOBUS MEDICAL, INC. HEDRON IA PLATE/SPACER; HEDRON IA SPACER, 26X34, 13MM, 15°
Model Number 1212.0713S
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The part was not available for evaluation.Additional information provided states that there is a possibility that the blocking screw was struck by the anchor impactor during this secondary impaction and compromised the blocking screw.However, the exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported that a hedron anchor is backing out 2 weeks post operatively.

Brand Name
HEDRON IA PLATE/SPACER
Common Device Name
HEDRON IA SPACER, 26X34, 13MM, 15°
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301822
MDR Report Key13117299
Report Number3004142400-2021-00238
Device Sequence Number17219569
Product Code MAX
UDI-Device Identifier00193982191597
UDI-Public00193982191597
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D357370
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1212.0713S
Device Lot NumberGBY332XF
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2021
Initial Report FDA Received Date12/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown